# SDR 0601835809

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 12,781 hours, 4,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 67183208
- Part serial: 0116
- Condition: Inoperative
- Location: R3 Door
- Part time: 12,772 hours, 4,143 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 3, RIGHT HAND, EMERGENCY DOOR INADVERTENTLY OPENED AND THE ESCAPE SLIDE DID NOT INFLATE.  REMOVED AND REPLACED THE EVACUATION SLIDE, TESTED AND RETURNED TO SERVICE.
